# SDR REXA2014110601116

- Difficulty date: November 6, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 21,761 hours, 19,240 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Condition: Unknown
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DISAGREE, NOSE DOOR OPEN WARNING MESSAGE ON GEAR RETRACTION.  REMOVED AND REPLACED THE NLG AND DRAG BRACE.
